# SDR SIMA20161118009

- Difficulty date: November 18, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QC FOUND RT ENGINE FWD LOWER YOKE FITTING CRACKED. AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER INSPECTION. REMOVED AND REPLACED RT ENGINE FWD LOWER YOKE FITTING IAW EO-EM-54MR-386. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  (REPLACEMENT FITTING PN 145-29426-003)
